# SDR DALA2018022601224

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N544013
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CARGO TRACK AT BS 1480, LEFT  IN THE MIDDLE OF THE ZEE ANGLE IS CORRODED.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS AND INSTALLED A NEW CARGO TRACK IAW SRM 51-40-02, SRM 51-40-05, & DWG 146N1015, REV E.
